MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; FIXED TIBIAL TRAY CEMENTED LEFT, SIZE 2

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; FIXED TIBIAL TRAY CEMENTED LEFT, SIZE 2
Model Number 02.07.1202L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 10 months after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and implanted new permanent products.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11-11-2024.Lot 2313903: (b)(4) items manufactured and released on 13-09-2023.Expiration date: 2028-08-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additiona implants revised, batch review performed on 11-11-2024.Gmk-sphere 02.12.0003l gmk-sphere femoral component cemented - 3l (k121416) lot 2307454: (b)(4) items manufactured and released on 27-06-2023.Expiration date: 2028-06-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E0220fl gmk-sphere tibial insert e-cross - flex 2l - 20mm (k202022) lot 2243352: (b)(4) items manufactured and released on 24-01-2023.Expiration date: 2028-01-04.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold.Gmk-sphere 02.12.E003rp gmk-sphere resurfacing patella e-cross - s3 (k202022) lot 2314690: (b)(4) items manufactured and released on 16-10-2023.Expiration date: 2028-09-26.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
FIXED TIBIAL TRAY CEMENTED LEFT, SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20732325
Report Number3005180920-2024-00974
Device Sequence Number18373338
Product Code JWH
UDI-Device Identifier07630030819865
UDI-Public07630030819865
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1202L
Device Lot Number2313903
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale